# SDR C1HA200286003

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 63,007 hours, 34,394 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 105001
- Part serial: 2614
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY HYD FLUID DECREASED TO ZERO & GREEN ON LOGHT ON ENG PANEL EXTINGUISHED INFLIGHT.  POST FLIGHT REVEALED EVIDENCE OF LEAK ON  AROUND STBY PUMP IN WING ROOT.REMOVED & REPLACED STANDBY PUMP ASSY IAW B727MM 29-21-11 LEAK & OPS CHK GOOD QUANTITY NORMAL REMOVED & REPLACED STANDBY SYSTEM PRESSURE FILTER DUE TO PUMP DAMAGE IAW MM 29-21-32 & MM 29-21-21 LEAK AND OPS CHK GOOD - OK FOR SERVICE
